Subshifts of Finite Type and Sofic Systems.

Benjamin Weiss

Monatshefte für Mathematik (1973)

  • Volume: 77, page 462-474
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Weiss, Benjamin. "Subshifts of Finite Type and Sofic Systems.." Monatshefte für Mathematik 77 (1973): 462-474. <>.

author = {Weiss, Benjamin},
journal = {Monatshefte für Mathematik},
pages = {462-474},
title = {Subshifts of Finite Type and Sofic Systems.},
url = {},
volume = {77},
year = {1973},

AU - Weiss, Benjamin
TI - Subshifts of Finite Type and Sofic Systems.
JO - Monatshefte für Mathematik
PY - 1973
VL - 77
SP - 462
EP - 474
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.